# SDR SCNA00362

- Difficulty date: July 10, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE E AND E COMPARTMENT RT STA 420 RBL 60 FLOOR SUPPORT FWD OF FLOORBEAM.   REMOVED CORROSION IAW B727 SRM 511006.  REMOVED SUPPORT IAW SRM 513002.  FABRICATED NEW FLOOR SUPPORT PER SAMPLE FROM BAC15064417.  TREATED AND PRIMED IAW SRM 511002 AND MM 512002.  INSTALLED IAW SRM 513002.
